Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 1:59 PM CDT for 4 counties in Tennessee. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 1:59 PM CDT (18:59 UTC)
- Expired
- Jun 10, 2013, 2:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:23 PM CDT | TSTM WND DMG | Nashville, TN | TREE BLOWN DOWN IN DOWNTOWN NASHVILLE. |
| Jun 10, 2:23 PM CDT | HAIL 0.7 | Bellevue, TN | DIME SIZED HAIL REPORTED IN BELLEVUE |
| Jun 10, 2:37 PM CDT | HAIL 0.75 | 2 Ne Franklin, TN | PENNY HAIL REPORTED IN COOL SPRINGS |
| Jun 10, 2:40 PM CDT | HAIL 0.7 | Brentwood, TN | DIME SIZED HAIL REPORTED AT MOORES LANE IN BRENTWOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
241 WUUS54 KOHX 101859 SVROHX TNC021-037-043-187-101930- /O.NEW.KOHX.SV.W.0075.130610T1859Z-130610T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 159 PM CDT MON JUN 10 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL DICKSON COUNTY IN MIDDLE TENNESSEE... SOUTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 230 PM CDT * AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WHITE BLUFF...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... NASHVILLE...KINGSTON SPRINGS...PEGRAM...BELLEVUE...OAK HILL... FOREST HILLS...BRENTWOOD...BELLE MEADE...NATCHEZ TRACE AT HIGHWAY 96...BELLS BEND AND BERRY HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A STURDY BUILDING NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR CENTRAL TENNESSEE. && LAT...LON 3625 8672 3593 8675 3603 8729 3622 8727 TIME...MOT...LOC 1859Z 276DEG 29KT 3611 8716 $$ SHAMBURGER
1 follow-up statement
163
WWUS54 KOHX 101915
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT MON JUN 10 2013
TNC043-101925-
/O.CAN.KOHX.SV.W.0075.000000T0000Z-130610T1930Z/
DICKSON TN-
215 PM CDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DICKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3593 8675 3601 8719 3606 8718 3607 8717
3616 8717 3617 8715 3619 8715 3619 8717
3622 8719 3623 8718 3625 8672
TIME...MOT...LOC 1915Z 276DEG 29KT 3609 8700
$$
TNC021-037-187-101930-
/O.CON.KOHX.SV.W.0075.000000T0000Z-130610T1930Z/
WILLIAMSON TN-CHEATHAM TN-DAVIDSON TN-
215 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DAVIDSON...SOUTHERN CHEATHAM AND NORTHERN WILLIAMSON COUNTIES UNTIL
230 PM CDT...
AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PEGRAM...OR 13 MILES SOUTH OF ASHLAND CITY...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BELLEVUE...PEGRAM...OAK HILL...KINGSTON SPRINGS...
FOREST HILLS...BRENTWOOD...BELLE MEADE...BELLS BEND...NATCHEZ TRACE
AT HIGHWAY 96 AND BERRY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3593 8675 3601 8719 3606 8718 3607 8717
3616 8717 3617 8715 3619 8715 3619 8717
3622 8719 3623 8718 3625 8672
TIME...MOT...LOC 1915Z 276DEG 29KT 3609 8700
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:37 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 10, 12:37 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT MON JUN 10 2013 .UPDATE... 18Z TAF DISCUSSION. && .AVIATION... UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND VARIABLE TO CALM CONDITIONS OVERNIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/ UPDATE... UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE. OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS REACH AND SURPASS 80F. OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES. CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU. PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/ UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION.... AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG. AVIATION... && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 545 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Jun 10, 1:08 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
108 PM CDT MON JUN 10 2013
TNZ023>025-101845-
DICKSON-HOUSTON-HUMPHREYS-
108 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON AND HUMPHREYS
COUNTIES...
AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MCEWEN...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MCEWEN...VANLEER...DICKSON...
CHARLOTTE...BURNS AND WHITE BLUFF.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3626 8771 3626 8718 3624 8719 3624 8717
3621 8719 3619 8717 3619 8715 3617 8715
3616 8717 3607 8717 3604 8719 3608 8772
SHAMBURGERSpecial weather statement, Jun 10, 1:18 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013
TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...
AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
3635 8682 3637 8685 3638 8685 3637 8687
3639 8690 3638 8692 3640 8730 3657 8728
SHAMBURGERSpecial weather statement, Jun 10, 1:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013
TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
3609 8704 3607 8704 3608 8743 3627 8742
SHAMBURGERSpecial weather statement, Jun 10, 1:52 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013
TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
3626 8658 3627 8702 3645 8702
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.